NUROFEN COLD TABLETS 20

NUROFEN COLD TABLETS 20 View larger

3400934362583

Reckitt - Nurofen - Pharmacie Reckitt - Nurofen - Pharmacie

NUROFEN COLD TABLETS 20 MG 200: Nurofen Cold is a drug indicated for the treatment of colds in adults (from 15 years): feelings of stuffy nose, headache and / or fever.

More details

The advice of your pharmacist

Partners with: PILULIER PILBOX TEMPO, PILBOX MAXI DISTRIB WEEKLY

In stock

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

5,04 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

For warnings, the precautions and cons-indications, please see the instructions.

Description

Nurofen Cold is a drug indicated for the treatment of colds in adults (from 15 years): feelings of stuffy nose, headache and / or fever.

For adults only

Composition:

  • Ibuprofen (200 mg), Pseudoephedrine Hydrochloride (30mg)
  • Excipients:
  • Excipients with known effect: Yellow (E110)

Dosage   :

  • 1 tablet per dose, repeat if necessary after 6 hours, not to exceed 4 tablets per day.
  • In case of more intense symptoms, take 2 tablets per dose, not to exceed 4 tablets per day

The maximum duration of treatment is 5 days

Cons-indications:

  • Children under 15 years
  • Pregnancy and lactation
  • History of allergy or asthma triggered by taking ibuprofen or substances near activity such as other NSAIDs, aspirin,
  • Allergy to the other components of the tablet,
  • Peptic ulcer disease,
  • Severe liver failure, severe renal insufficiency,
  • Severe hypertension or poorly balanced treatment
  • History of stroke or risk factors that may increase the risk of stroke, due to the sympathomimetic activity of alpha vasoconstrictor
  • Severe coronary insufficiency,
  • Glaucoma by angle closure,
  • Urinary retention related to urethroprostatic disorders
  • History of seizures,
  • Systemic lupus erythematosus,
  • In association with other vasoconstrictors, non-selective MAOIs, oral anticoagulants, NSAIDs, heparin, lithium, methotrexate

Oral

Read the package leaflet before use

Packaging   : 20 tablets

Warnings on drugs

Warning, the drug is not a product like any other. Read the package leaflet before ordering. Do not leave medicines out of reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Attention to incompatibilities on products in your.

Tell your pharmacist online treatments underway to identify possible incompatibilities. The checkout form contains a custom message field provided for this purpose.

Click here to find record of the drug at the site of the National Security Agency of Medicines and Health Products.

Pharmacovigilance : Report or a related adverse event (s) (s) (s) the use of a drug

VIDAL OF THE FAMILY

NUROFEN RHUME

Anti-rheumatic medication

ibuprofen, pseudoephedrine

. Presentations . Composition . Indications . Contraindications . Warning . Drug Interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

NUROFEN RUM: tablet (yellow); box of 20.
-

Laboratory Reckitt Benckiser Healthcare France

COMPOSITION (summary)
p cp
Ibuprofen 200 mg
Pseudoephedrine hydrochloride 30 mg

INDICATIONS (summary)
This medicine contains ibuprofen, a nonsteroidal anti-inflammatory drug ( NSAID ) that has an analgesic and antipyretic action, and pseudoephedrine, a decongestant vasoconstrictor that reduces the sensation of blocked nose.
It is used to relieve symptoms of colds: stuffy nose, runny nose, headache and / or fever.
CONTRAINDICATIONS (summary)
This medication should not be used in the following cases:
WARNING (Contents)
Prolonged treatment or overdosage of NSAIDs may result in serious adverse reactions.
Although it is available without a prescription, it contains a vasoconstrictor that can cause potentially serious cardiac or neurological adverse effects. Its use requires certain precautions, including compliance with doses and contraindications. Make sure you do not associate it with another medication containing a decongestant vasoconstrictor , especially nasally.
Decongestant vasoconstrictors can increase heart rate ( tachycardia ) and cause palpitations and nausea. If these adverse effects are too severe, treatment should be discontinued.
They may also be responsible for rare neurological complications ( convulsions , hallucinations, abnormal agitation), in particular in the case of excessive dosage . Respect the recommended dose.
It is recommended to take medical advice in the event of high blood pressure , heart disease, hyperthyroidism , diabetes , nervous disorders, history of stomach ulcer or duodenum or risk of haemorrhage, especially digestive ( Crohn 's disease , ulcerative colitis ).
Certain situations must lead to continuation of treatment only after a medical opinion:
  • severe heartburn or black and foul-smelling stools that may indicate irritation or bleeding of the digestive tract;
  • rash without obvious cause;
  • asthma attack ;
  • unusual and intense fatigue, or a sharp and significant decrease in the volume of urine in a person suffering from heart failure , dehydration or diuretic treatment.
Taking this medicine may cause acute glaucoma in susceptible persons: red, hard and painful eye, with blurred vision. An emergency consultation with an ophthalmologist is necessary.
NSAIDs have an inhibitory effect on ovulation and are likely to decrease fertility in women. This effect is reversible upon discontinuation of treatment.
Some doctors consider that anti-inflammatories can decrease the effectiveness of intrauterine devices (IUDs) and expose them to an unwanted pregnancy risk. This risk is highly controversial.
Conductor: This medication may be responsible, in rare cases, for dizziness or disturbances of vision.
Sports: This medicinal product contains a substance considered as stimulant (phenylephrine, pseudoephedrine or synephrine), which is included in the 2004 monitoring program of the Ministry of Youth and Sports. It can be found in athletes' urine to detect any misuse.
DRUG INTERACTIONS (summary)
This medication should not be combined with:
  • an antidepressant of the non-selective MAOI type ( MARSILID ): a period of at least 15 days must be respected between the taking of these 2 medicines;
  • another vasoconstrictor orally (phenylephrine, pseudoephedrine, methylphenidate) or a vasoconstrictor nasally (naphazoline, oxymetazoline, ephedrine sulfate or tuaminoheptane): risk of hypertensive crisis.
It may interact with vasoconstrictors used in Parkinson's disease (bromocriptine, pergolide, lisuride, cabergoline) or in migraine (ergotamine, dihydroergotamine, methysergide) or with selective AIMM (moclobemide).
It may also interact with other drugs, including aspirin, other non- steroidal anti-inflammatory drugs, anticoagulants , antiplatelet agents, and drugs containing lithium or methotrexate.
Also tell your doctor or pharmacist if you are taking an antihypertensive medication, diuretic or medicine containing guanethidine.
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
Adverse effects to the unborn child have been demonstrated when NSAIDs are used during the last 4 months of pregnancy; the risk exists even with a single intake and even if the pregnancy is over term. The use of this medication is contraindicated during this period.
During the first 5 months, the effect of this medication is poorly understood: only your doctor can evaluate the possible risk of its use in your case.

Breastfeeding:
This drug passes into breast milk. It is contraindicated during breast-feeding.
DIRECTIONS FOR USE AND DOSAGE (summary)
The tablets should be swallowed with a glass of water, preferably during meals.

Usual dosage:

  • Adult and adolescent over 15 years: 1 or 2 tablets per dose to be renewed if necessary every 6 hours, not to exceed 4 tablets per day.
The duration of treatment should not exceed 5 days.
TIPS (summary)
This medicine has no anti-infectious effect. If the condition persists for more than a few days, consult your doctor.
POSSIBLE ADVERSE EFFECTS (summary)
Related to ibuprofen:
Nausea, vomiting, gastritis .
Rarely: Related to pseudoephedrine:
Dry mouth, urinary retention.
Nausea, vomiting.
Palpitations , acceleration of the heart, insomnia, anxiety, headaches, sweating.
More rarely: hallucinations, agitation.


GLOSSARY (summary)


stroke
Brain injury due to haemorrhage or abrupt obstruction of an artery. Depending on the size of the lesion, the consequences are more or less serious: temporary discomfort, paralysis, coma.
Abbreviation: AVC.


adenoma of the prostate
Increase in the volume of the prostate gland located under the bladder of the man. This increase in volume is benign, has no relationship to cancer, but can interfere with the passage of urine into the urethra through the gland.
Symptoms that suggest the presence of a prostate adenoma are:
  • difficulty urinating (slowness, weakness of the spray);
  • the need to get up several times at night to urinate;
  • urges to urinate imperiously and difficult to control.
Certain drugs, especially atropinic drugs, may have the undesirable effect of aggravating the discomfort and may lead to a total blockage of the evacuation of the bladder. They are therefore contraindicated or should be used cautiously in men with the symptoms described above.


NSAIDs
Abbreviation for non-steroidal anti-inflammatory drug. Family of anti-inflammatory drugs that are not derived from cortisone (steroids), and the best known of which is aspirin.


allergy
Skin reaction (itching, pimples, swelling) or general discomfort occurring after contact with a particular substance, use of a medication, or ingestion of food. The main forms of allergy are eczema, urticaria, asthma, angioedema and allergic shock (anaphylactic shock). Food allergy can also result in digestive disorders.


anemia
Reduction in the level of hemoglobin in the blood, which usually results in a decrease in the number of red blood cells. Iron is essential for the synthesis of hemoglobin. Iron deficiency during pregnancy, a vegetarian diet, abundant or repeated haemorrhage (menstruation) is a common cause of anemia. Other causes, more rare, are related to vitamin deficiencies of group B.


analgesic
Medication that works against pain. Analgesics act either directly on the centers of pain in the brain or by blocking the transmission of pain to the brain.
Synonym: analgesic.


antecedent
Affection healed or always in evolution. The antecedent may be personal or family. The background is the history of a person's health.


antiplatelet agents
Medication that prevents the platelets from clumping and therefore the clots from forming. The oldest platelet antiaggregant is aspirin taken in small doses.
Anti-aggregants should not be confused with anticoagulants with a different mechanism of action.


anti coagulants
Medication that prevents blood from coagulating and therefore prevents clots from forming in the blood vessels.
Anticoagulants are used to treat or prevent phlebitis, pulmonary embolism, certain infarcts. They also prevent the formation of clots in the heart during rhythm disorders such as atrial fibrillation or in the case of an artificial heart valve.
There are two main types of anticoagulants:
  • oral anticoagulants, which block the action of vitamin K (antivitamin K, or AVK) and whose effectiveness is controlled by a blood test: INR (formerly TP);
  • injectable anticoagulants derived from heparin, the efficacy of which can be controlled by the blood assay of anti-Xa activity, Howell's Time (TH) or Cephalin Kaolin Time (TCK) depending on the products used. A regular dosage of blood platelets is necessary throughout the life of a heparin derivative.


antidepressant
Medication that works against depression. Some antidepressants are also used to combat obsessive-compulsive disorder, generalized anxiety, certain rebellious pain, enuresis, etc.
Depending on their mode of action and adverse effects, antidepressants are divided into different families: imipraminic antidepressants, serotonin reuptake inhibitors, selective or non-selective MAOIs. Finally, other antidepressants do not belong to any of these families, because they possess original properties.
The mode of action of antidepressants has two main aspects: the relief of moral suffering and the fight against inhibition which removes all will to action from the depressed. There may be a time lag between these two effects: moral suffering may persist, while the capacity for action reappears. During this short period, the risk of suicide in some depressed people can be increased. The physician takes it into account in its prescription (possible association with a tranquillizer) and it must imperatively be respected.


antihypertensive
Medication that fights against excess blood pressure. The main ones are beta-blockers, diuretics, calcium channel blockers, ACE inhibitors, angiotensin II inhibitors and vasodilators.


anti-inflammatory
Medicine that fights against inflammation. It can be either derived from cortisone (steroidal anti-inflammatory), or not derived from cortisone (nonsteroidal anti-inflammatory or NSAID).


antipyretic
Medication used to lower the body temperature during bouts of fever.


asthma
Disease characterized by difficulty breathing, often resulting in wheezing. Asthma, permanent or occurring by crisis, is due to a narrowing and inflammation of the bronchi.


convulsions
Involuntary contractions limited to a few muscles or generalized to the whole body. They are due to excessive pain or stimulation of the brain: fever, poisoning, lack of oxygen, brain damage. Convulsions may be due to an epileptic seizure or high fever in young children.


Crohn
inflammation of the intestine, which can cause ulcers and narrowing. It often becomes chronic and can be accompanied by persistent diarrhea and malnutrition.


diabetes
A general term for diseases that result in the emission of abundant urine and intense thirst. The word diabetes, used alone, is generally related to diabetes mellitus, which corresponds to a disruption in the regulation of the body's sugars by insulin. It results in increased sugar (glucose) in the blood and its possible presence in the urine. There are two types of diabetes mellitus: Type 1 or insulin-dependent diabetes, which requires insulin injections, and type 2 or non-insulin dependent diabetes, which can initially be treated with oral antidiabetics.


diuretic
Medication allowing increased kidney water removal. Most often, this loss of water follows the loss of salts caused by the drug (salidiuretic).
Diuretics are mainly used in the treatment of high blood pressure, while their mechanism of action in this disease is poorly understood. They are also prescribed in acute or chronic heart failure, edema and other rarer ailments.
These drugs cause loss of sodium and potassium (except for some of them called "potassium-sparing"). Their prolonged administration therefore requires regular blood potassium control, to avoid heart problems that may result from hypokalemia (lack of potassium in the blood). Lack of sodium is another possible but less frequent consequence of the prolonged use of diuretics; it is also detected by a blood test.


duodenum
A part of the intestine into which food from the stomach penetrates.


skin rash
Appearance of pimples or plaques on the skin. These lesions can be due to a food, a drug, and translate an allergy or a toxic effect. Many viruses can also cause pimple eruptions: rubella, roseola and measles are the most common.


gastritis
Inflammation of the stomach favored by stress, tobacco, alcohol and certain drugs such as aspirin or anti-inflammatory drugs.


glaucoma
Disease characterized by increased pressure of the fluids contained in the eye (intraocular hypertension).
This general term covers two totally different affections:
  • Open angle glaucoma or chronic glaucoma is the most frequent; it is generally symptom-free, detected by the measurement of intraocular tension in the ophthalmologist. It does not cause acute seizures, and treatment relies primarily on beta-blocking eye drops. People with open-angle glaucoma should not use cortisone derivatives without prior ophthalmologic advice.
  • Closed-angle glaucoma or acute glaucoma is more rare. Between seizures, intraocular tension is normal. But the inadvertent use of atropine medicines (especially eye drops) causes an acute crisis of intraocular hypertension which can permanently damage the retina in a few hours. It is an ophthalmological emergency that is recognized by a brutally red eye, horribly painful, hard as a glass ball, and whose vision becomes blurred.
The angle in question in these two affections is the irido-corneal angle. It is indeed between the iris and the cornea that is located the system of evacuation of the liquids of the eye. A slightly open (closed) angle exposes a total obstruction of the evacuation system. This obstruction can occur when the iris is opened to the maximum (mydriasis) under the effect of an atropinic drug: the iris then comes to be attached to the cornea.
Contraindications for atropine medicines are limited to those who have already had closed-angle glaucoma or who have been detected by an ophthalmologist. Those who suffer from chronic open-angle glaucoma are not affected by these contraindications.


hemorrhage
Loss of blood from an artery or vein. Hemorrhage can be external, but also internal and go unnoticed.


high blood pressure
Excess blood pressure (tension) in the arteries. This pressure is provided by the heart and is expressed by two digits. It is maximal during contraction of the heart, or systole (first digit), and minimal during cardiac rest, or diastole (second digit). High blood pressure is characterized by a maximum (systolic) pressure greater than or equal to 16, or a minimum (diastolic) pressure greater than or equal to 9.5. Treatment is initiated when these numbers are exceeded or for lower blood pressure in some people with cardiovascular risk factors: heredity, smoking, diabetes, excess cholesterol. Permanent antihypertensive therapy reduces damage to the heart and blood vessels due to high blood pressure.


hyperthyroidism
Excessive thyroid hormones, including heart failure, poor heat tolerance, weight loss and chronic fatigue.


MAOIs
Abbreviation for mono-amine oxidase inhibitor. Family of drugs used in psychiatry and neurology (depression, Parkinson's disease). These drugs are divided into non-selective MAOIs, which are incompatible with many drugs and even certain foods, and selective MAOIs (A or B), for which these disadvantages are absent or limited.


heart failure
Inability of the heart to fulfill its function as a pump. The main symptoms of heart failure are fatigue and shortness of breath during an effort.


coronary heart disease
Partial disability of the arteries of the heart (coronary arteries) to irrigate the heart muscle. Seizures of angina pectoris can occur, most often during an effort.


Hepatic insufficiency
Inability of the liver to perform its function, which is essentially the elimination of some waste, but also the synthesis of many biological substances essential to the body: albumin, cholesterol and coagulation factors (vitamin K, etc.).


renal failure
Inability of the kidneys to eliminate waste or medicinal substances. Advanced renal insufficiency does not necessarily result in a decrease in the amount of urine excreted. Only a blood test and creatinine dosage may reveal this disease.


lupus erythematosus
Skin disease causing redness of the central part of the face. There are two main forms: discoid lupus (only cutaneous) and disseminated lupus (associated with lesions of the deep organs).


blood count
The count measures the number of red blood cells (red blood cells), white blood cells (leukocytes) and platelets in the blood. The blood formula specifies the percentage of different white blood cells: neutrophils, eosinophils, basophils, lymphocytes, monocytes.
Abbreviation: NFS.


edema
Accumulation of water or lymph causing localized swelling.


palpitations
Abnormal perception of irregular heartbeat.


Parkinson
Chronic disease of the nervous system related to the alteration of certain brain cells and resulting in mobility disorders and sometimes tremors.


dosage
Quantity and distribution of the dose of a drug according to the age, weight and general condition of the patient.


allergic reaction
Reaction due to hypersensitivity of the organism to a drug. Allergic reactions can take a wide variety of aspects: urticaria, angioedema, eczema, eruption of pimples resembling measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort due to a sudden drop in blood pressure.


ulcerative colitis
Inflammatory disease of the rectum and colon, which evolves by flare-ups. Each flare is accompanied by fever, bloody stools.


overdose
Excessive intake of a drug may result in an increase in the intensity of adverse effects or even in the development of specific adverse effects.
This overdose may result from accidental or voluntary poisoning for suicide, so consult your local Poison Control Center (listed in the appendix to the book). However, in most cases, overdose is the result of an error in the understanding of the prescription, or the search for an increase in efficacy by exceeding the recommended dosage. Finally, untimely self-medication may lead to excessive absorption of the same substance contained in different drugs. Some drugs are particularly prone to this risk because they are (wrongly) considered to be harmless: vitamins A and D, aspirin, etc. Stopping or decreasing drug intake helps to remove the disorders associated with an overdose.


tachycardia
Accelerating the rhythm of the heartbeat. It may be due to fever, hyperthyroidism, heart disease, certain medications, and so on.


transaminases
Enzymes dosed in the blood, which rate rises during some hepatitis. They are included in blood tests as SGOT and SGPT or ASAT and ALAT.


ulcer
Injury of skin, mucous membranes or cornea.
  • Leg ulcer: chronic wound due to poor circulation of blood.
  • Gastroduodenal ulcer: a localized wound in the mucosa of the stomach or duodenum due to excess acidity and very often to the presence of a bacterium (Helicobacter pylori). The ulcer is favored by stress, alcohol, smoking and certain medications (aspirin, NSAIDs, etc.).


vasoconstrictor
Medication that causes contraction of blood vessels, as opposed to vasodilator.


dizziness
Symptom that can mean an impression of loss of balance (common sense) or, more strictly, a sense of rotation on oneself or the environment (medical sense).

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Last updated: 17/08/2017

Name of the medicinal product

NUROFEN RHEUME, film-coated tablet

Ibuprofen, pseudoephedrine

framed

Read this leaflet carefully before you start taking this medicine. It contains important information for you.

You should always take this medication exactly as prescribed in this leaflet or by your doctor or pharmacist.

· Keep this leaflet. You might need to read it again.

· Ask your pharmacist for advice or information.

· If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. See section 4.

· You should contact your doctor if you experience no improvement or feel less well after:

3 days in case of fever and over 5 days in case of pain in adults.

Do not use this medication for children.

What is in this leaflet?

1. What is NUROFEN RHUME and in which cases it is used?

2. What information should be known before taking NUROFEN RHUME?

3. How to take NUROFEN RHUME?

4. What are the possible side effects?

5. How to store NUROFEN RHUME?

6. Package contents and other information.

1. WHAT IS NUROFEN CHEMICAL AND IN WHAT CASES IS IT USED?

OTHER DRUGS IN ASSOCIATION - ATC code: R05X

This drug contains a non-steroidal anti-inflammatory drug, ibuprofen , and a vasoconstrictor, pseudoephedrine.

It is indicated in the treatment during the colds of the adult and the adolescent of more than 15 years:

· stuffy nose sensations,

· clear nasal discharge,

· headache and / or fever.

2. BEFORE YOU TAKE NUROFEN RHUME?

Never take NUROFEN RHUME, film-coated tablets, in the following cases:

· child under 15 years of age,

· during pregnancy,

· if you are breastfeeding,

· history of allergy, shortness of breath or asthma, runny nose, swelling or urticaria triggered by the use of this drug or a related drug, including other non-steroidal anti-inflammatory drugs, acetylsalicylic acid (aspine )

· antecedent allergy to the other constituents of the tablet,

· history of gastrointestinal bleeding or ulcers associated with previous NSAID treatments,

· ulceration or bleeding of the stomach or intestine in progress or recurrence,

· gastrointestinal haemorrhage, cerebral hemorrhage or other ongoing hemorrhage,

· severe liver disease,

· severe kidney disease,

· severe or poorly balanced arterial hypertension through treatment,

· if you have had a stroke,

· severe heart disease (coronary heart disease),

· certain forms of glaucoma (increased pressure in the eye),

· difficulty passing urine of prostatic or other origin,

· convulsions old or recent,

· systemic lupus erythematosus,

· In combination with non-selective MAOIs or within 15 days of discontinuation due to the risk of paroxysmal hypertension and potentially fatal hyperthermia.

· In combination with other indirect sympathomimetics, vasoconstrictors intended to relieve congestion of the nose whether administered orally or nasally (phenylpropanolamine, phenylephrine (alias neosynéphrine), pseudoephedrine, ephedrine ...) and methylphenidate because of the risk of vasoconstriction and / or of hypertensive outbreaks.

· In combination with alpha sympathomimetics, vasoconstrictors intended to decongest the nose whether they are administered orally or nasally (etilefrin, midodrine, naphazoline, oxymetazoline, phenylephrine, synephrine, tetrazoline, tuaminoheptane, tymazoline) risk of vasoconstriction and / or hypertensive outbreaks.

In general, the combination of two decongestants is contraindicated, whatever the route of administration (oral and / or nasal): such an association is unnecessary and dangerous and corresponds to misuse.

You should not use this medication unless you are advised to do so by your doctor during pregnancy.

IN CASE OF DOUBT, IT IS ESSENTIAL TO REQUEST THE NOTICE OF YOUR DOCTOR OR

OF YOUR PHARMACIST.

Warnings and Precautions

Take special care with NUROFEN RHUME, film-coated tablet:

Special warnings

This medication contains an azo dye (E110) and may cause allergic reactions.

Due to the presence of pseudoephedrine

DO NOT LEAVE THIS MEDICINE FOR CHILDREN.

· It is imperative to strictly observe the dosage, the duration of treatment of 5 days, and the contraindications

· In case of overdosage or mistakenly taking too high a dose, immediately notify a doctor.

· During treatment, if there is a feeling of acceleration of the heartbeat, palpitations, onset or increase of headache, nausea, behavioral disturbances, hallucinations, agitation or sleep disorder, stop treatment and contact your doctor immediately.

· PREVENT YOUR DOCTOR, if you suffer:

o high blood pressure,

o cardiac disorders, hyperthyroidism (hyperfunction of the thyroid gland),

o personality disorders,

o of diabetes,

o of prostate hypertrophy

o of pheochromocytoma (adrenal gland disease)

· PREVENT YOUR DOCTOR, if you take:

o a selective MAO-A (iproniazide)

o a treatment containing an alkaloid of rye ergot:

§ dopaminergic, such as bromocriptine, cabergoline, lisuride or pergolide (eg, antiparkinsonian)

§ vasoconstrictor, such as dihydroergotamine, ergotamine, methylergometrine, methysergide), (for example an antimigraine)

o of linezolid

o a treatment for hypertension

Due to the presence of ibuprofen

In high doses, greater than 1200 mg / day, this drug has anti-inflammatory properties and can cause serious disadvantages that are observed with non-steroidal anti-inflammatory drugs.

Take special care with NUROFEN RUM:

· If you suffer from severe skin reactions such as exfoliative dermatitis, Stevens-Johnson's syndrome, epidermal toxic necrosis, skin lesions (lupus erythematosus or mixed connective tissue disease). The use of NUROFEN RHUME should be discontinued immediately after the first signs of skin rash, mucosal lesions or any other signs of allergic reactions.

· If you have liver problems

· If you have or have ever had an intestinal disease (ulcerative colitis or Crohn's disease).

Do not exceed recommended dosage or treatment time.

Anti-inflammatory / analgesic drugs such as ibuprofen are likely to be associated with a slightly increased risk of heart attack or stroke, especially when used at high doses. Do not exceed recommended dosage or treatment time.

Discuss your treatment with your doctor or pharmacist before taking NUROFEN RHUME if you:

- have heart problems, heart failure, angina (chest pain) or have had a heart attack, surgical bypass, peripheral arterial disease (poor circulation in the legs or feet due to narrowed arteries or blocked) or any type of stroke (including "mini-strokes" or transient ischemic attacks (TIAs)),

- have high blood pressure, diabetes, high cholesterol, a family history of heart disease or stroke, or if you are a smoker.

If you are a woman, NUROFEN RUMUM, film-coated tablet can alter your fertility. Its use is not recommended in women who wish to conceive a child. For women who have reproductive difficulties or who are undergoing reproductive function tests, please tell your doctor or pharmacist before taking NUROFEN RHUME, film-coated tablets.

Elderly patients have a higher risk of adverse effects, particularly for gastrointestinal haemorrhage, ulcers and perforations. Renal, hepatic and cardiac functions should be closely monitored. The dosage should be as low as possible for the shortest time needed to relieve symptoms.

BEFORE YOU USE THIS MEDICINE, CONSULT YOUR DOCTOR IN CASE:

· a history of asthma associated with chronic rhinitis, chronic sinusitis or polyps in the nose. The administration of this specialty may lead to an asthma attack, especially in certain people who are allergic to acetylsalicylic acid (aspirin) or to a non-steroidal anti-inflammatory drug ( see section "Never take NUROFEN RHEUME, film-coated tablets below " ),

· coagulation disorders, and anticoagulant therapy. This medication may cause severe gastrointestinal symptoms,

· digestive antecedents (hiatal hernia, digestive hemorrhage, old stomach or duodenal ulcer), Crohn's disease.

· heart disease, liver or kidney disease,

· of varicella. This medication is not recommended because of exceptional severe infections of the skin,

· concomitant treatment with other drugs that increase the risk of peptic ulcer or haemorrhage, eg, oral corticosteroids, antidepressants (SSRIs, ie, Selective Serotonin Recapture Inhibitors), medicines preventing the formation of blood clots such as aspirin or anticoagulants such as warfarin. If you are in any of these conditions, talk to your doctor before taking NUROFEN RHEUME, film-coated tablet ( see section "Take or use other medicines" ),

· concomitant therapy with methotrexate at doses greater than 20 mg per week or with pemetrexed ( see section "Take or use other medicinal products" ).

DURING TREATMENT, IN CASE OF:

· of vision problems, PREVENT YOUR DOCTOR,

· gastrointestinal haemorrhage (discharge from the mouth or stool, stool coloration in black), STOP TREATMENT AND IMMEDIATELY CONTACT AN EMERGENCY MEDICAL OR MEDICAL SERVICE,

· of appearances of cutaneous or mucosal signs that resemble a burn (redness with bubbles or blisters, ulcerations), STOP THE TREATMENT AND CONTACT IMMEDIATELY A DOCTOR OR AN EMERGENCY MEDICAL SERVICE,

· of allergy-related signs including asthma attack or sudden swelling of the face and neck ( see section "What are the possible side effects?" ), STOP TREATMENT AND CONTACT IMMEDIATELY A DOCTOR OR A MEDICAL SERVICE EMERGENCY.

There is a risk of renal failure in dehydrated patients and adolescents.

Precautions for use

· In case of: purulent nasal discharge, persistence of fever, absence of improvement after 5 days of treatment, CONSULT YOUR DOCTOR.

This medicine contains a non-steroidal anti-inflammatory drug: ibuprofen and a vasoconstrictor: pseudoephedrine.

You should not take other medicines containing non-steroidal anti-inflammatory drugs and / or aspirin and / or pseudoephedrine together with this medication.

Read carefully the leaflets for other medicines you are taking to ensure that there are no non-steroidal anti-inflammatory drugs and / or aspirin and / or pseudoephedrine.

IN CASE OF DOUBT, DO NOT HESITATE TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.

Other medicines and NUROFEN RUMUM, film-coated tablet

Inform your doctor or pharmacist if you are taking or have recently taken or may take any other medicines.

Always inform your doctor, dentist or pharmacist if you are taking any of the following medicines in addition to NUROFEN RHEUME, film-coated tablet:

Due to the presence of pseudoephedrine

This medicine contains a vasoconstrictor: pseudoephedrine

This medication should not be used in combination with:

· Other oral or nasal vasoconstrictors (phenylpropanolamine, phenylephrine (alias neosynhephrine), pseudoephedrine, ephedrine, methylphenidate, elelefrin, midodrine, naphazoline, oxymetazoline, phenylephrine, synephrine, tetrazoline, tuaminoheptane, tymazoline);

· A non-selective MAOI (iproniazide) and / or reversible monoamine oxidase A inhibitors.

It is not recommended to use this medication if you are already treated:

· By a selective MAO-A drug, prescribed drug in some depressive states

· and / or other dopaminergic or vasoconstrictor drugs such as bromocriptine, cabergoline, lisuride, pergolide or dihydroergotamine, ergotamine, methylergometrine, methysergide, drugs prescribed to treat certain neurological or endocrine disorders or migraines .

· By linezolid.

· Cardiac glicosides,

· By oxytocin,

· Anticholinergics including tricyclic antidepressants

Due to the presence of ibuprofen

Always inform your doctor, dentist or pharmacist if you are taking any of the following medicines in addition to NUROFEN RHEUME, film-coated tablet:

· aspirin (acetylsalicylic acid) or other non-steroidal anti-inflammatory drugs

· corticosteroids

· oral anticoagulants such as warfarin, injectable heparin, antiplatelet agents or other thrombolytics such as ticlopidine

· lithium

· methotrexate

· angiotensin converting enzyme inhibitors, diuretics, beta-blockers and angiotensin II antagonists

· some antidepressants (selective serotonin reuptake inhibitors)

· pemetrexed

· ciclosporin, tacrolimus.

· Cardiac glicosides, mifepristone, zidovudine, quinoline antibiotics

IN CASE OF DOUBT, DO NOT HESITATE TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.

NUROFEN CHEMIN, film-coated tablet with food and beverages and alcohol

Not applicable.

Pregnancy, breast-feeding and fertility

If you are pregnant or breastfeeding, think you may be pregnant or plan a pregnancy, ask your doctor or pharmacist for advice before taking this medicine.

Pregnancy

This medication is contraindicated during pregnancy.

feeding

Due to possible adverse effects in infants, taking this medication is contraindicated if you are breast-feeding.

Female fertility

NUROFEN RUMUM belongs to the class of medicines that can alter female fertility. However, this effect is reversible upon discontinuation of treatment. Avoid taking this medication if you are trying to get pregnant.

Ask your doctor or pharmacist for advice before taking any medicine.

Driving and using machines

In rare cases, taking this medicine may cause dizziness and blurred vision.

Pseudoephedrine may induce a positive reaction from tests performed during doping controls.

3. HOW TO TAKE NUROFEN RHUME?

Always take this medication exactly as prescribed in this leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if in doubt.

Dosage

RESERVED FOR THE ADULT, THE AGED PERSON AND THE ADOLESCENT OVER 15 YEARS

1 tablet per dose, to be renewed if necessary after 6 hours, without exceeding 4 tablets per day.

In case of more intense symptoms, take 2 tablets per dose, not exceeding 4 tablets per day.

IN CASE OF DOUBT, ASK FOR ADVICE TO YOUR DOCTOR OR YOUR PHARMACIST.

Method and route of administration

Oral use.

The tablets should be swallowed as they are with a large glass of water, preferably during meals.

Frequency of Administration

Space the outlets for at least 6 hours.

Duration of treatment

This medication should be used only for a short period of time.

The maximum duration of treatment is 5 days. If symptoms persist more than 5 days or fever more than 3 days , or if they worsen or if another disorder occurs, take a medical opinion.

If you feel that the effect of NUROFEN RHUME, a film-coated tablet, is too strong or too weak, talk to your doctor or pharmacist.

In children and adolescents

Not applicable.

If you take more NUROFEN COLD than you should :

In case of accidental overdose or poisoning, STOP TREATMENT AND QUICKLY CONSULT A DOCTOR .

Seek immediate medical attention.

Poisoning with ibuprofen may cause signs of nausea, vomiting, discomfort, stomach upset, diarrhea, tinnitus, headache, blood in the stool or blood in the vomit ( gastrointestinal bleeding), dizziness, drowsiness, confusion, confusion, or coma. Occasionally patients may develop convulsions, delirium, hallucinations, restlessness, behavioral problems, insomnia, mydriasis and strokes.

In cases of more severe poisoning, metabolic acidosis, bleeding, acute renal failure, liver damage may occur. A worsening of asthma in asthmatics is possible.

Pseudoephedrine poisoning may cause the following signs: central nervous system disorders and cardiac pacing, including irritability, restlessness, tremors, palpitations, seizures, urinary retention, hypertension, difficulty in urinating, nausea, vomiting and heart problems.

If you have any further questions on the use of this medication, talk to your doctor or pharmacist.

If you forget to take NUROFEN RHUME :

Do not take a double dose to make up for the single dose that you have forgotten to take.

If you have any further questions on the use of this medication, ask your doctor or pharmacist.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medicine may cause side effects, although not everybody gets them.

Side effects can be reduced by using the lowest dose for the shortest period of time necessary to treat symptoms. Even if side effects are uncommon, you may experience one of the known side effects of NSAIDs or pseudoephedrine.

If this happens, or if you have any questions, stop taking this medication and talk to your doctor. Seniors who use this product are at a greater risk of developing problems associated with side effects.

Tell your doctor if you experience any of the following side effects

· Uncommon: (May affect up to 1 in 100 people)

o Hypersensitivity reactions with urticaria and itching.

o Headaches, tremors

o Abdominal pain, nausea and dyspepsia

o Various rashes

· Rare: (can affect up to 1 in 1,000 people):

o Diarrhea, flatulence (gas), constipation and vomiting

· Very rare: (can affect up to 1 in 10,000 people)

o Problems in the production of blood cells. The first signs are fever, sore throat, superficial oral ulcers, flu-like symptoms, severe fatigue, nose and skin bleeding, unexplained bruising. In these cases, you should stop treatment immediately and see a doctor. Any self-medication with analgesics or medicines that reduce fever (antipyretic drugs) should not be taken.

o Severe hypersensitivity reactions. Symptoms include swelling of the face, tongue and larynx, dyspnea, tachycardia and hypotension (anaphylactic shock Edema of Quincke, severe shock)

o Dizziness or symptoms of aseptic meningitis with neck stiffness, headache, nausea, vomiting, fever or disorientation were observed when using ibuprofen. Patients with autoimmune diseases (systemic lupus erythematosus, mixed connective tissue diseases) are more likely to be affected. Contact a doctor immediately if these symptoms occur.

o Peptic ulcers, gastrointestinal perforation or hemorrhage, inflammation of the mucosa of the mouth and ulceration, gastritis, loss of blood in the stomach and / or intestine.

o Liver dysfunction, liver damage (early signs may be discolouration of the skin), especially during long-term treatment, liver failure, acute liver inflammation (hepatitis).

o Reduced urination and swelling (especially in patients with high blood pressure or decreased renal function), swelling (edema) and turbid urine (nephrotic syndrome), inflammatory diseases of the kidney (interstitial nephritis) which may lead to insufficiency acute renal function. If any of the above symptoms occur or if you have a feeling of general impairment, stop taking NUROFEN RHUME and see your doctor right away as this may be the first sign of impaired renal function or insufficiency kidney.

o Serious forms of skin reactions such as rashes with redness and blisters (eg, Stevens-Johnson syndrome, erythema multiforme, necrolysis / epidermal toxic Lyell syndrome).

o Acute renal insufficiency, oliguria.

o Decreased hemoglobin levels, increased transaminases

· Frequency not known: (can not be estimated from available data)

o Severe skin infection and soft tissue complications during chickenpox

o Decreased appetite

o Central nervous system disorders such as insomnia, restlessness, hallucination, irritability, anxiety, nervousness, behavioral disorders

o Convulsions, cerebral hemorrhagic infarction

o Glaucoma by angle closure, visual disturbances

o Heart failure, heart attack and swelling of the face or hands (edema), tachycardia, arrhythmia, palpitations

o High Blood Pressure

o Reactivity of the respiratory tract including asthma, bronchospasm or dyspnea, nasal dryness

o Dry mouth, aggravation of existing intestinal disease (ulcerative colitis or Crohn's disease)

o Acute liver inflammation (hepatitis)

o Excessive sweating

o Urinary retention, difficulty urinating

Declaration of side effects

If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly through the national reporting system:

National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers for Pharmacovigilance Website: www.ansm.sante.fr

By reporting adverse reactions, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE NUROFEN RHUME?

Keep this medicine out of the reach and sight of children.

Do not use this medicine after the expiry date which is stated on the package. The expiry date refers to the last day of that month.

Keep this medicine at a temperature below 25 ° C and away from moisture.

Do not throw any medicines into drains or rubbish. Ask your pharmacist to remove any medications you are no longer using. These measures will help protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What NUROFEN RHUME contains

The active substance is :

Ibuprofen ................................................. .................................................. 200 mg

Pseudoephedrine hydrochloride ............................................... ...................................... 30.00 mg

For a tablet.

The other components are:

· Microcrystalline cellulose, croscarmellose sodium, povidone, calcium phosphate, magnesium stearate, hypromellose, talc, yellow mastercote.

What NUROFEN RHUME looks like and contents of the pack

This medication is in the form of film-coated tablets. Box of 20.

Marketing Authorization Holder

RECKITT BENCKISER HEALTHCARE FRANCE

38 RUE VICTOR BASCH

CS 11018

91305 MASSY CEDEX

Marketing Authorization Operator

RECKITT BENCKISER HEALTHCARE FRANCE

38 RUE VICTOR BASCH

CS 11018

91305 MASSY CEDEX

Maker

RECKITT BENCKISER HEALTHCARE INTERNATIONAL LIMITED

NOTTINGHAM SITE

THANE ROAD, NOTTINGHAM

NOTTINGHAMSHIRE, NG 90 2 DB

UK

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

The last date on which this leaflet was revised is:

[to be completed later by the holder]

{MM / YYYY}> <{YYYY month}.

Other

Detailed information on this medicine is available on the ANSM website (France).

Health Education Council

"WHAT TO DO IN THE EVENT OF FEVER":

The normal temperature of the body varies from one individual to another and is between 36 ° 5 and 37 ° 5. An increase of more than 0 ° 8 is considered a fever.

In adults : if the disorder is too troublesome, you can take a medicine that contains ibuprofen in the recommended dosage.

With this medication, the fever should drop rapidly. Nevertheless ,

· if other signs appear (such as a rash),

· if the temperature persists for more than 3 days or if it worsens,

· if the headache becomes violent, or in case of vomiting,

CONSULT YOUR DOCTOR IMMEDIATELY.

" WHAT TO DO IN CASE OF PAIN ":

· In the absence of improvement after 5 days of treatment,

· If the pain returns regularly

· If they are accompanied by fever,

· If they wake you up at night,

CONSULT YOUR DOCTOR IMMEDIATELY.

Buy all drugs in the group Reckitt including Nurofen, Nureflex on Care and nature, your bio pharmacy online!

Cheap Nurofen your licensed pharmacy ARS Online  

Nurofen is a nonprescription drug in the family of nonsteroidal anti-inflammatory drugs (NSAIDs). He struggles against the pain and reduce fever. Nurofen is an effective painkiller to relieve most mild to moderate pain. Beware though, this medicine contains ibuprofen and therefore the high-dose pain. It should not be routinely used in case of pain and mundane is against-indicated in pregnant women from the sixth month of pregnancy.

Our pharmacy doctors also recommend these products

Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.